Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Child with high fever, vomiting, loose motions. Bronchitis? Levolin advisable? Side effects of medication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 537 Questions
My daughter is 23month old. She had high fever on 14th whole day. we gave her crocin but it didnt helped. fever was like 102, we consulted doctor in 14th even and dr said it is type of virus and she prescribed synclar twice 7 days / crocin drops sos / bricaryl for 5 days thrice . we gave her on 14th night and same night she had high fever whole night , we gave her same medicine as prescribed by doctor accordingly on 15th too. she had relief a little bit. but on 15th night she had vomit 6-7 times and early morning she had loose motions like water twice and that too bad smell. we got worried and we went to another dr. second doctor told us she had type of virrus something like acute bronchitus... we didnt get full name , dr told us in this virus child breath pipe becomes swell / obstructive etc.. and he advised levolin 0.63 respoules 4 times / meftal p thrice / maxtra thrice / enterogermina once. We read about levolin on net and much worried. and confused what is right or wrong and how to be sure what is exactly happened to my daughter. today 16th we started medicines according to other doctor and my daughter is sleeping much, she wakes for about an hour or so the again goes to sleep. is this due to any sideeffects or else? she is also not eating anytuhing.. anything means anything.. she is weak.. one imp note: my daugher XXXXXXX has bronchitis problem so is it possible she has catch this from her XXXXXXX
Posted Wed, 18 Apr 2012 in Child Health
Answered by Dr. Sujeet N Charugulla 1 hour later
Hello and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

I realize that your baby's health is of concern now.

Reading your history, and her present status - that she is repeatedly vomiting, and eating nothing - are enough reason to get your child admitted at once to specialist pediatrician IMMEDIATELY.

Levolin medicine is a short term used for relaxing her airways to help her breathe. Don't worry, it will not do any harm. It is a quite safe drug. As much as Bricaryl.

Excessive sleeping is not a side effect of any of her prescribed drugs - but is due to exhaustion and ill health. Children generally tend to sleep more, and during viral fevers the body is extremely tired. It is normal, but just keep a watch as to her breathing sounds, her sleeping positions.

Foul smelling stools are also a sign of infection in the gut, I would advise a stool examination to make sure it is not amoebiasis/bacterial dysentry along with the viral fever.

Your doctor also has prescribed Meftal - for relieving her abdominal pain and Enterogermina which is safe probiotic without any drug in it. It has a good bacteria in it necessary to get the balance in her intestines to stop the diarrhoea.

I think her treatment is going on well, but kindly look into her eating and repeated vomiting issues.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor